# SDR UPS98827380

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3575843502N
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D STA 1160 AT STR 35R, THE TORQUE BOX FITTING HAS HEAVY CORROSION.  REMOVED, FABRICATED AND REPLACED FITTING IAW SRM 53-2-0 FIG 2D.
